# SDR CA060309004

- Difficulty date: March 8, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737490
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C32362
- Condition: Chafed
- Location: Bs 871-883
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUSELAGE SKIN CHAFFING BS 871 TO 883 AT STR 1-2 L REPAIRED IAW EA 5330-02065 (TC NR 20060309004).
